# SDR TWAA9820305

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND FWD SERVICE DOOR JAMB WITH A 1.5 INCH CRACK IN LOWER AFT CORNER FROM A NUT PLATE AREA.  REPAIRED PER SRM 53-05, FIG 112.
